Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Spotting and nausea after pap smear test. Pregnancy test negative. Reason?

Good afternoon - I am a 40y/o, healthy, non- smoking mom of a 13-yr old and had a pap smear Monday at 3:30pm (it is Friday). I understand the light spotting after a pap is normal; but is feeling nauseous? I feel as though I felt when I was pregnant; nauseous but not to the point of vomiting , on and off since my appt on Monday. I even took a pregnancy test (negative, which I knew because I just got my period)...any ideas? Thanks so much! My ob/gyn is closed for the the day...
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for your query,
Papsmear does not causes nausea and also you are not pregnant. So probably your nausea is due to some other causes like acidity , food poisoning , side effects of drugs etc. You can take a antiemetic for relief at present.
Take care.
Hope it helps..
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor